AddThis Feed Button "Frequently Copied, Never Duplicated"

Wednesday, February 11, 2009

Adverse Effects

A person seems to have had the pneumonia vaccine, Pneumovax. Their adverse effect is noted as Bell's Palsy or an effect on the trigeminal nerve you'll find in the cheek area of your face. The trigeminal nerve is one of the 12 cranial nerves.

Any adverse effect of a vaccine is possible, however, research has shown that DMG is helpful in mediation of the immune response and anti-inflammatory support following several vaccines including Pneumovax.

If you experience an adverse reaction to any vaccine, please report it promptly to the provider who administered the shot.

Natural health has provided treatment for Bell's Palsy with herbal combinations for many decades.


FlamePointSiamese said...

I am 37 years old. I received a Pneumovax in mid June of 2011. after the Pneumovax, I developed a painful catch/ache in my shoulder joint of the arm where the shot was given. Following this ache going away, I felt horrible, drained of all energy, and took 2-3 hour long naps after work. This lasted for six-seven weeks after the injection. I took the Pneumovax for low immunity against sinus infection germ. I then developed Bell's palsy in mid August 2011. My doctor feels there could be a connection, but no evidence to back it up. Anyone have a similar story? Just curious.

herbalYODA said...

Tell your doctor that you want him/her to file an adverse reaction report. If they refuse then you can go on line to the FDA and file it yourself. Make sure to point out if yur doctor refused.

Go to NVIC web site for more information.

If your doctor did not tell you that this is a risk then they violated your legal right to "informed consent".

Sinus infection is an issue that a vaccine wil not fix. Vaccines are well established to cause the very thing that they claim to prevent. The vaccine myth is alive and well and sadly your doctor needs to get updated on the facts. They need not to follow the hype.

If you have had multiple Rx for antibiotics for "sinus infection" it is likely you have a yeast infection. This is the revolving door process that occurs.

If you have had fluoirde based antifungal Rx it will make this worse.

There are things you can do to build your immune system. Vaccines do not so this.